Childhood Diseases

Question
Posted by: Reflux | 2009/02/17

Q.

Reflux

My month old baby suffers from reflux. I started using Nestargel in her bottlefeeds and it seems to work. Are there any negative side effects to Nestargel (e.g. constipation) or is it safe to use?

Expert's Reply

A.

Paediatrician

Constipation is certainly one of the side effects in babies who are given Nestargel in their feeds. This is not usually a severe problem so do not be concerned at this stage. If she does become constipated and you are concerned about her your next step would be to try her on one of the anti-reflux formulas such as NAN AR or Novalac AR.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: Suga | 2009/02/17

My baby' s tummy started running after starting with nestargel. It worked with the reflux for a while and then went back to normal.

Reply to Suga

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.